# SDR AU960661

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Grob G115C
- Engine: Lyc O360A1F6
- Propeller: Hartzl HCF2YR1
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fork
- Condition: Delaminated
- Location: Nose-Tail Gear S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR FORK ASSEMBLY DELAMINATING IN AREA OF RADIUS
